# SDR DALA2018041202381

- Difficulty date: April 12, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 45,289 hours, 31,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1L DOOR EMERGENCY EXIT LIGHT WAS NOTED TO BE INOPERATIVE. MAINTENANCE FOUND THAT THE POWER SUPPLY FOR THE DOOR SIGN HAD FAILED AND THEY REPLACED PS B5-123 AND BATTERY PER AMM 33-51. OPERATIONAL CHECK WAS GOOD.
